# SDR CA030506005

- Difficulty date: February 1, 2003
- Submitted: July 25, 2003
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,116 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 1606042
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE REAR TRUNNION WAS TO BE OVERHAULED BY COMPANY. COMPANY O/H SHOP AME RECOGNIZED THAT THE CURRENT PLATING PROCESS ON THE PART WAS INCORRECT (COPPER). THE PART WAS SENT TO PLATING COMPANY FOR NICKEL/CHROME PLATING. STRIPPING OF PART REVEAL ED EXCESSIVE ETCHING, PITTING, AND A PREVIOUS UNAPPROVED WELD REPAIR. PLATING COMPANY CALLED US FOR INSTRUCTIONS. WE ADVISED THEM TO RETURN THE PART. STORES ANDTHE OVERHAUL SHOP NOTIFIED TO DESTROY PART TO MAKE IT UNUSABLE ONCE RETURNED.
